# SDR TWAA9903403

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FUSELAGE FORMER CASTING CRACKED AT STA 718, AND SIDE BRACE HOLES CORRODED AT STA 718.  REPLACED CASTING AT STA 718 PER ARA 16061, AND OVERSIZED SIDE BRACE HOLES PER ARA 16063 AND SPM 6-80-01.
